# SDR ASAA0080613

- Difficulty date: September 17, 2000
- Submitted: November 21, 2000
- Operation: Air carrier
- Aircraft: N972AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53448
- Aircraft time: 23,626 hours, 12,710 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Latch
- Condition: Failed
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEA - DURING MAINTENANCE CHECK, THE L1 DOOR HOLD OPEN RELEASE LATCH WAS STIFF TO OPERATE.  LUBRICATED AND ADJUSTED, HOLD OPEN LATCH OPERATED NORMALLY.  (X)
